Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/47659
Title: Sasakian nilmanifolds
Authors: Beniamino Cappelletti-Montano 
Antonio De Nicola 
Juan Carlos Marrero 
Ivan Yudin 
Issue Date: 2015
Publisher: Oxford University Press
Project: PEst-C/MAT/UI0324/2011 
MTM2011-15725-E 
MTM2012-34478 
Canary Government ProdID20100210 
Prin 2010/11 
Serial title, monograph or event: International Mathematics Research Notices
Volume: 2015
Issue: 15
URI: http://hdl.handle.net/10316/47659
ISSN: 1073-7928
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
sasakian_nilmanifolds.pdfpost-print276.01 kBAdobe PDFView/Open
Show full item record

Page view(s) 5

1,145
checked on Oct 15, 2019

Download(s)

56
checked on Oct 15, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.